Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Blocked Eustachian tube, mild hearing loss even after curing the cold. Tried nasal decongestants, inhalations. How can I unblock it?

I have a blocked eustachian tube and subsequent hearing loss in my right ear following a heavy cold. The cold went on for weeks but has been clear after antibiotics for close to a month now. The tube is still blocked. I have tried decongestant nasal drops, decongestant tablet, steam inhalation , antihistamines and NSAIDs all with no effect. How can i unblock my tube. I am female 55 no significant medical history.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
WELCOME TO HEALTH CARE MAGIC.
ITS A COMMON ISSUE AFTER A PROLONGED COLD.
U NEED TO TAKE ANTIALLERGIC STEROIDAL NASAL SPRAY ALONG WITH ANTIALLERGIC TABLET FOR FEW WEEKS NOW. ALONG WITH THIS TAKE STEAM INHALATION TWICE DAILY. U WILL FEEL BETTER WITH THIS IN A FEW WEEKS TIME.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor